# SDR UIEA2020060321197

- Difficulty date: June 2, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,767 hours, 25,012 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964621
- Part serial: 950
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK INOPERATIVE.  REMOVED AND REPLACED THE RT FLOW CONTROL VALVE ASSY IAW AMM 21-51-01, OPS CHECK OF RIGHT PACK WAS GOOD.
